# SDR ASOA20141229001

- Difficulty date: December 29, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 35,938 hours, 27,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POSTFLIGHT INSPECTION THE CREW REPORTED THE MIDDLE CABIN CEILING EMERGENCY LIGHT TO BE OUT.  MAINTENANCE R & R THE EXIT ROW LIGHT INVERTER, OPS TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
